I have been taking straterra since friday. I sleep good just nightmares. Even though i got 10 hours of rest im so sleepy i cant stand it. also my head tingiles at the top why. someone plez help
Hi, feeling drowsy is listed in the side effects of Strattera - also a tingling sensation has been reported. As you are new to this medication, it is quite normal for you to take a while to adjust to it, and in the mean time, it is quite normal to have some symptoms, such as you have mentioned. Be aware of your mood whilst on Strattera, if you start to feel a low mood, or depression, it is important to inform your doctor asap. This could be exacerbated by the tiredness and nightmares. Just wanted to mention that. I am not sure of the time frame when it comes to the induction period of this medication, so if the drowsiness continues passed a week or two, just check with you doctor or pharmacist as to if this is normal. Hopefully the tingling will subside also when your body gets used to this new medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hit my head hard 3 days ago, now have bad headaches & when I sit I get tired & sleep hrs. at a time?
Updated 18 Jul 2017 • 3 answers
Updated 18 Jan 2012 • 2 answers
Sleep - I was recently put on strattera for my ADHD, I do not seem to notice a huge difference and i
Updated 17 Dec 2010 • 2 answers
Updated 11 Oct 2012 • 3 answers
12th day on champix now and nightmares are messing with my head... Scared to go to sleep! Don't like
Updated 1 Jul 2014 • 2 answers